Local business cycles and local liquidity

Bernile, Gennaro, Korniotis, George, Kumar, Alok and Wang, Qin 2015, Local business cycles and local liquidity, Journal of financial and quantitative analysis, vol. 50, no. 5, pp. 987-1010, doi: 10.1017/S0022109015000447.

Attached Files
Name Description MIMEType Size Downloads

Title Local business cycles and local liquidity
Author(s) Bernile, Gennaro
Korniotis, George
Kumar, Alok
Wang, Qin
Journal name Journal of financial and quantitative analysis
Volume number 50
Issue number 5
Start page 987
End page 1010
Total pages 24
Publisher Cambridge University Press
Place of publication Cambridge, Eng.
Publication date 2015-10
ISSN 0022-1090
Keyword(s) Local business cycles
Local liquidity
Local stocks
Local economy
DOI 10.1017/S0022109015000447
Field of Research 1502 Banking, Finance And Investment
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015, Michael G. Foster School of Business, University of Washington
Persistent URL http://hdl.handle.net/10536/DRO/DU:30092553

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
2018 ERA Submission
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 77 Abstract Views, 14 File Downloads  -  Detailed Statistics
Created: Fri, 07 Apr 2017, 13:13:44 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.